# SDR T4OR2022071400002

- Difficulty date: July 14, 2022
- Submitted: October 27, 2022
- Operation: General aviation
- Aircraft: N29M
- Make and model: Beech E-90
- Aircraft serial: LW88
- Aircraft time: 14,643 hours, 11,260 cycles
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 07515500
- Condition: Broken
- Location: Left
- Part time: 400 hours
- Stage of operation: LD
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLL-OUT BRAKING, THE LEFT BRAKE PEDAL WENT MOST OF ITS TRAVEL WITH LITTLE BRAKING EFFECT.  IT WAS DISCOVERED THE LEFT BRAKE TORQUE PLATE WAS CRACKED AND OPENED UP SO CALIPER THE GUIDE PIN WAS NOT RETAINED IN THE TORQUE PLATE.  TORQUE PLATE P/N 075-15500 WAS REPLACED.
